# SDR SIMA200903703

- Difficulty date: February 5, 2009
- Submitted: February 6, 2009
- Operation: Air carrier
- Aircraft: N909AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500899
- Aircraft time: 9,789 hours, 8,853 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AN IMBV INSPECTION, A PREVIOUS REPAIR ON THE LEFT OMEGA BEAM AT FRAME 20 WAS FOUND TO BE CORRODED.  REMOVED THE CORRODED REPAIR.  FABRICATED  A FILLER AND TWO SHIMS.  INSTALLED REPAIR PARTS AFTER CLEANING, ALODINING AND PRIMING.  REPAIR DONE IAW EMB SRM (SRM EMB 145/1142 REV 40) CHAPTER 53-00-10.  AIRCRAFT RETURN TO SERVICE.
